# SDR IPXA09557895

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SECURING AIRCRAFT FROM HOT STANDBY PREFLIGHT, SELECTED EMERGENCY LIGHTS SWITCH TO DEF, EMERGENCY LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL PANEL.  GROUND CHECK'S NORMAL IAW MM 33-51- 00-5.  OK FOR SERVICE.
